On some properties of Kies distribution
C. Satheesh Kumar () and
S. Dharmaja
METRON, 2014, vol. 72, issue 1, 97-122
Abstract:
In this paper we study some important aspects of the Kies distribution by deriving expressions for its percentile measures, raw moments, reliability measures etc. The maximum likelihood estimation of the parameters of the distribution have been discussed and the distribution has been fitted to certain real life data sets. The asymptotic behaviour of maximum likelihood estimators are also studied by using simulated data sets. Copyright Sapienza Università di Roma 2014
Keywords: Beta Weibull distribution; Beta generalized Weibull distribution; Failure rate; Maximum likelihood estimation; Model selection; Percentile measures (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1007/s40300-013-0018-8 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metron:v:72:y:2014:i:1:p:97-122
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40300
DOI: 10.1007/s40300-013-0018-8
Access Statistics for this article
METRON is currently edited by Marco Alfo'
More articles in METRON from Springer, Sapienza Università di Roma
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().